The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Skipped 2nd IPI Treatment Due to Rash

Forums General Melanoma Community Skipped 2nd IPI Treatment Due to Rash

  • Post
    skysar
    Participant

      I posted last week regarding the rash I developed either from IPI or antibiotics.  The 2nd treatment was scheduled for 9/29.  Doc decided not to give me IPI due to the rash but did give me the Temador.  My platelets are dropping so I have to have blood checked twice next week and we will go from there.  Rash is getting somewhat better so that is a relief.  Not feeling so hot today after taking two nights of the Temador.  I am on a total of 350mg.   Next treatment scheduled for 10/20 with tests this time.

      Sue

      Hotlanta

      I posted last week regarding the rash I developed either from IPI or antibiotics.  The 2nd treatment was scheduled for 9/29.  Doc decided not to give me IPI due to the rash but did give me the Temador.  My platelets are dropping so I have to have blood checked twice next week and we will go from there.  Rash is getting somewhat better so that is a relief.  Not feeling so hot today after taking two nights of the Temador.  I am on a total of 350mg.   Next treatment scheduled for 10/20 with tests this time.

      Sue

      Hotlanta

      Loading spinner
    Viewing 5 reply threads
    • Replies
        jag
        Participant

          Hoping that is a sign your immune system is responding.

          Best

          John 

          Loading spinner
          jag
          Participant

            Hoping that is a sign your immune system is responding.

            Best

            John 

            Loading spinner
            Jim in Denver
            Participant

              Hi Sue,

              Hope the rash continues to get better, that the blood work shos imporvement, and that the fatigue etc. from the Temador subside soon as well.  Thanks for the update and sending very best wishes to you!

              Regards,

              Jim

              Loading spinner
              Jim in Denver
              Participant

                Hi Sue,

                Hope the rash continues to get better, that the blood work shos imporvement, and that the fatigue etc. from the Temador subside soon as well.  Thanks for the update and sending very best wishes to you!

                Regards,

                Jim

                Loading spinner
                Jim M.
                Participant

                  The rash could be an immune breakthrough event and a sign your immune system is responding. Does your doctor do immune assays with some of your white blood cells? While on Ipi my platelets dropped and were low for the better part of a year. Then they slowly crept up and now they are normal. Hoping you can get back on Ipi soon.

                   God Bless,

                   Jim M.

                  Loading spinner
                  Jim M.
                  Participant

                    The rash could be an immune breakthrough event and a sign your immune system is responding. Does your doctor do immune assays with some of your white blood cells? While on Ipi my platelets dropped and were low for the better part of a year. Then they slowly crept up and now they are normal. Hoping you can get back on Ipi soon.

                     God Bless,

                     Jim M.

                    Loading spinner
                Viewing 5 reply threads
                • You must be logged in to reply to this topic.
                About the MRF Patient Forum

                The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

                The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.